MathSciNet Relay Station
MathSciNet bibliographic data
MR242370 (39 #3701) 65.55
Patterson, T. N. L. The optimum addition of points to quadrature formulae. Math. Comp. 22 (1968), 847–856; addendum, ibid. 22 1968 no. 104, loose microfiche supp., C1–C11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement